# SDR DALA1108059884

- Difficulty date: February 1, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N677MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47756
- Aircraft time: 68,218 hours, 58,356 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E REAR SPAR FWD OF INBD SPOILER ACTUATOR ATTACH  BRACKET CRACKED. REMOVED ATTACH BRACKET IAW SRM 51-30-5.  LOCATED, DRILLED AND INSTALLED NEW ATTACH BRACKET IAW SRM 51-10-4, 51-30-5.  REQUIRED INSP COMPLETED.
